Volume 55, Number 1, January 2008
: A note on the meshless method using radial basis functions.
, Jurang Yan
: Partial permanence and extinction in an N-species nonautonomous Lotka-Volterra competitive system.
: A hybrid entropic proximal decomposition method with self-adaptive strategy for solving variational inequality problems.
, Xiwen Lu
: A new backtracking inexact BFGS method for symmetric nonlinear equations.
Volume 55, Number 2, January 2008
, G. Spiga
: Kinetic approach to granular matter in a medium.
, S. Bruno
: Influence of site effects on inelastic displacement ratios for SDOF and MDOF systems.
, N. P. Kruyt
: On the elastic moduli of two-dimensional assemblies of disks: Relevance and modeling of fluctuations in particle displacements and rotations.
, M. P. Speciale
: Wave hierarchies in continua with scalar microstructure in the plane and spherical symmetry.
Volume 55, Number 3, February 2008
, Herven Abelman
: Approximations of nonlinear phenomena arising in angular deviations of light rays that emerge from prisms.
, Jinping Zeng
: A multisplitting method for symmetrical affine second-order cone complementarity problem.
, Yirang Yuan
: Finite difference schemes for two-dimensional miscible displacement flow in porous media on composite triangular grids.
Ugur S. Kirmaci
: Improvement and further generalization of inequalities for differentiable mappings and applications.
M. K. Aouf
: Certain subclasses of meromorphically multivalent functions associated with generalized hypergeometric function.
: Oscillation of first-order neutral differential equations with distributed deviating arguments.
Patricia J. Y. Wong
: Multiple fixed-sign solutions for a system of higher order three-point boundary-value problems with deviating arguments.
: An approach for solving fuzzy implicit variational inequalities with linear membership functions.
, Kaitai Li
: Variational inequality for the rotating Navier-Stokes equations with subdifferential boundary conditions.
Volume 55, Number 4, February 2008
, Yi Huo
: Solitary waves in a slender tube composed of an incompressible nonlinear elastic material.
, Mingxin Wang
: Existence of multiple positive solutions for a p-Laplacian system with sign-changing weight functions.
: Frequency-domain features for ECG beat discrimination using grey relational analysis-based classifier.
, Kakuzo Iwamura
: Facility location-allocation problem in random fuzzy environment: Using (alpha, beta) -cost minimization model under the Hurewicz criterion.
H. A. El-Saify
: Optimality conditions for differential system of Petrowsky type with infinite number of variables and boundary control.
, Liang Li
: Relaxed forms of BBK algorithm and FBP algorithm for symmetric indefinite linear systems.
Volume 55, Number 5, March 2008
: Solving peptide sequencing as satisfiability.
: The phasing of heterozygous traits: Algorithms and complexity.
Volume 55, Number 6, March 2008
: Estimation of ||A-1|| INFINITY and the smallest singular value.
, Guoliang Xu
, Qin Zhang
: A discrete scheme of Laplace-Beltrami operator and its convergence over quadrilateral meshes.
: Risk curve and fuzzy portfolio selection.
, Ahmet Bekir
: Symbolic computation and new families of exact travelling solutions for the Kawahara and modified Kawahara equations.
: On ergodicity of systems with the asymptotic average shadowing property.
, Wen-jing Wu
: Symmetric and skew-antisymmetric solutions to systems of real quaternion matrix equations.
: On the iterates of a class of summation-type linear positive operators.
, Linping Sun
: A new quasi-Newton pattern search method based on symmetric rank-one update for unconstrained optimization.
Yong Hui Liu
: Ranks of least squares solutions of the matrix equation AXB=C.
X. H. Tang
, Xiaoyan Lin
: Necessary and sufficient conditions for oscillation of first-order nonlinear neutral difference equations.
: (Asigma)-double sequence spaces defined by Orlicz function and double statistical convergence.
, Inkyu Lee
: Tests for nonergodicity of denumerable continuous time Markov processes.
Efim A. Galperin
: The Isaacs equation for differential games, totally optimal fields of trajectories and related problems.
Volume 55, Number 7, April 2008
: Asymptotic analysis of multiple-relaxation-time lattice Boltzmann schemes for mixture modeling.
, Baochang Shi
: The lattice Boltzmann method for the thermocapillary flow in a cavity under microgravity condition.
: Equivalent partial differential equations of a lattice Boltzmann scheme.
, Zhaoxia Yang
: Convergence of lattice Boltzmann methods for Stokes flows in periodic and bounded domains.
, Wei Ge
: Is standard symmetric formulation always better for smoothed particle hydrodynamics?
: Monolayer spreading in confined immiscible fluids: A molecular dynamics simulation.
Volume 55, Number 8, April 2008
Yuan Lin Zhang
: A geometrical process repair model for a repairable system with delayed repair.
, Shyi-Ming Chen
: Fuzzy risk analysis based on measures of similarity between interval-valued fuzzy numbers.
: Triangular subpatches of rectangular Bézier surfaces.
, Matthew Linn
: Stochastic evolution equations for nonlinear filtering of random fields in the presence of fractional Brownian sheet observation noise.
, Manoranjan Maiti
: A numerical approach to a multi-objective optimal inventory control problem for deteriorating multi-items under fuzzy inflation and discounting.
: Qualitative analysis and simulation of a 10 degrees of freedom model of an electrically operated vehicle.
, Xin-Feng He
, Zhen He
: Iterative methods for solving a system of variational inclusions involving H-eta-monotone operators in Banach spaces.
J. C. Misra
, A. Mitra
: Synchronization among tumour-like cell aggregations coupled by quorum sensing: A theoretical study.
: Multiple positive solutions for nonlinear three-point boundary value problems on time scales.
, Ligeng Si
: Existence and global attractivity of almost periodic solution for DCNNs with time-varying coefficients.
Volume 55, Number 9, May 2008
: An application of symmetry groups to nonlocal continuum mechanics.
, Wen Guan
: Three positive solutions of boundary value problems for p-Laplacian difference equations.
A. La Rocca
, H. Power
: A double boundary collocation Hermitian approach for the solution of steady state convection-diffusion problems.
, Xue-ping Wang
: Necessary and sufficient conditions for existence of maximal solutions for inf-alpha composite fuzzy relational equations.
J. L. Wu
: Distribution and estimation for eigenvalues of real quaternion matrices.
, Hsuan-Shih Lee
: The revised method of ranking fuzzy numbers with an area between the centroid and original points.
, K. Gopalsamy
: A unified treatment for stability preservation in computer simulations of impulsive BAM networks.
, Maoan Han
: New configurations of 24 limit cycles in a quintic system.
: Some properties of the roots of theories in propositional logic systems.
, Zhujun Jing
: Periodic boundary value problem for first-order impulsive functional differential equations.
: Existence and uniqueness of periodic solutions for a kind of Rayleigh equation with two deviating arguments.
, Jiang-tao Mo
: Incorporating nonmonotone strategies into the trust region method for unconstrained optimization.
Yeol Je Cho
, Heng-you Lan
: Generalized nonlinear random (A, eta)-accretive equations with random relaxed cocoercive mappings in Banach spaces.
Volume 55, Number 10, May 2008
, János Karátson
: A mesh independent superlinear algorithm for some nonlinear nonsymmetric elliptic systems.
: A numerical comparative study on data assimilation using Kalman filters.
: Wave analysis for different splittings of the shallow water equations on the beta-plane.
: Sufficient conditions of the discrete maximum-minimum principle for parabolic problems on rectangular meshes.
: On the superlinear convergence of PCG algorithms: Numerical experiments for convection-diffusion equations.
: Qualitative analysis of one-step iterative methods and consistent matrix splittings.
Volume 55, Number 11, June 2008
, Ying Ying Zhang
: A splitting-step algorithm for reflected stochastic differential equations in R+1.
, Siqing Gan
: Analytical and numerical stability of neutral delay integro-differential equations and neutral delay partial differential equations.
Steven G. From
: Distance between vertical asymptotes of solutions of certain nonlinear differential equations.
: A general refinement of Jordan-type inequality.
Maged George Iskander
: A computational comparison between two evaluation criteria in fuzzy multiobjective linear programs using possibility programming.
, Yirang Yuan
: Explicit/implicit domain decomposition method with modified upwind differences for convection-diffusion equations.
, D. Bahuguna
: Almost periodic solutions of neutral functional differential equations.
, Huanhe Dong
: Two integrable couplings of the Tu hierarchy and their Hamiltonian structures.
: Solvability of functional differential equations with multi-point boundary value problems at resonance.
Ram U. Verma
: The over-relaxed proximal point algorithm based on H-maximal monotonicity design and applications.
Volume 55, Number 12, June 2008
: Invariant and attracting sets of impulsive delay difference equations with continuous variables.
, Mujahid Abbas
: Convergence of multivalued mappings via approximable measurable selectors.
: Optimality conditions for linear programming problems with fuzzy coefficients.
: Stability of linear multistep methods for delay integro-differential equations.
: A new algebra of Toeplitz-plus-Hankel matrices and applications.
, Hui Zhang
: Schwarz waveform relaxation methods for parabolic equations in space-frequency domain.
, Li-Ping Pang
: A bundle-type auxiliary problem method for solving generalized variational-like inequalities.
, Hongjun Wang
: Erratum to "Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces" [Comput. Math. Appl 54 (2007) 872-877].